# SDR 2007UALA02588

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 46,070 hours, 29,105 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN DENTED AND GOUGED AT STA 400 UPPER FWD CARGO CUTOUT.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CRACKS & ACCOMPLISHED A DOUBLER/TRIPLER REPAIR.
